This possibly be a hard question to answer without me giving a very detailed description of Gracie's past but briefly she was started off on 1u twice a day November time last year. Her BG dropped to 2 just before Christmas and my vet said stop giving her any insulin until after Xmas. When she had a reading a few days later at the vets (I can't remember that reading) but it had risen and they said try 1/2u once a day which she's been on ever since. She has Caninsulin. Since the beginning of this process she's had diarrhea, she's had all the tests going and I can't get cleared. Trying to sort her diarrhea problem out has over shadowed her diabetes. She has lost so much weight and her weight loss is becoming a serious problem. I've had it in my mind that it's the diarrhea causing the weight loss but now I'm starting to wonder if it could also be something to do with only having 1/2u a day of insulin? She's had BG readings at the vets; last week 18. week before 14 but at random times during the day. I'm just wondering if anyone has any thoughts about this???? Could the 1/2u have anything to do with the weight loss?